American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information
View Article: PDF

[2] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information
View Article: PDF

[3] Mathias Beiglböck and Walter Schachermayer. Duality for Borel measurable cost functions. Trans. Amer. Math. Soc. 363 (2011) 4203-4224. MR 2792985.
Abstract, references, and article information
View Article: PDF

[4] Patrick N. Dowling, Zhibao Hu and Douglas Mupasiri. Complex convexity in Lebesgue-Bochner Function Spaces. Trans. Amer. Math. Soc. 348 (1996) 127-139. MR 1327255.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dominique Lecomte. Uniformisations partielles et crit\`eres \`a la Hurewicz dans le plan . Trans. Amer. Math. Soc. 347 (1995) 4433-4460. MR 1316855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Winfried Just and Claude Laflamme. Classifying sets of measure zero with respect to their open covers . Trans. Amer. Math. Soc. 321 (1990) 621-645. MR 967315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Paul Corazza. The generalized Borel conjecture and strongly proper orders . Trans. Amer. Math. Soc. 316 (1989) 115-140. MR 982239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jacek Cichoń. On two-cardinal properties of ideals . Trans. Amer. Math. Soc. 314 (1989) 693-708. MR 1005527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. S. Kechris, A. Louveau and W. H. Woodin. The structure of $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 301 (1987) 263-288. MR 879573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Roger W. Hansell. Hereditarily additive families in descriptive set theory and Borel measurable multimaps . Trans. Amer. Math. Soc. 278 (1983) 725-749. MR 701521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] V. V. Srivatsa. Measurable parametrizations of sets in product spaces . Trans. Amer. Math. Soc. 270 (1982) 537-556. MR 645329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alain Louveau. A separation theorem for $\Sigma \sp{1}\sb{1}$ sets . Trans. Amer. Math. Soc. 260 (1980) 363-378. MR 574785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Alain Louveau. $\sigma $-id\'eaux engendr\'es par des ensembles ferm\'es et th\'eor\`emes d'approximation . Trans. Amer. Math. Soc. 257 (1980) 143-169. MR 549159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. Daniel Mauldin. Borel parametrizations . Trans. Amer. Math. Soc. 250 (1979) 223-234. MR 530052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] G. Mägerl. A unified approach to measurable and continuous selections . Trans. Amer. Math. Soc. 245 (1978) 443-452. MR 511422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Zdeněk Frolík. Locally $e$-fine measurable spaces . Trans. Amer. Math. Soc. 196 (1974) 237-247. MR 0383357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. Raymond Adams and James A. Clarkson. The type of certain Borel sets in several Banach spaces . Trans. Amer. Math. Soc. 45 (1939) 322-334. MR 1501994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] N. J. Lennes. Concerning Van Vleck's non-measurable set . Trans. Amer. Math. Soc. 14 (1913) 109-112. MR 1500939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Edward B. Van Vleck. On non-measurable sets of points, with an example . Trans. Amer. Math. Soc. 9 (1908) 237-244. MR 1500812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1